# SDR 96ZZZX3369

- Difficulty date: April 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cont TSIO520*
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 642395
- Condition: Cracked
- Location: Nr 2 Main Brg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED CRANKSHAFT FROM ENGINE AT 1,425 HOURS FOR OVERHAUL.  VISIBLE CRACKS AROUND OIL TRANSFER HOLE AT MAIN BEARING BEHIND ALTERNATOR GEAR.  VISIBLE WITH NAKED EYE.  CONFIRMED WITH MAGNAFLUX.  THIS WAS A FACTORY REBUILT ENGINE.
